# SDR DHL2001743014

- Difficulty date: November 22, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE  DETECTOR FAULT GROUND LIGHT IS ILLUMINATED.  DEFERRED NR 1 ENGINE FIRE DETECTOR GROUND FAULT LIGHT IAW DHL MEL 26-9 ASSIGNED CONTROL NR 7811 AS PER MXC PLACARD INSTALLED.  CLEANED AND REPOSITIONED NR 1 ENG SENSING ELEMENT.  OPS CHECKED GOOD, NO LIGHT.
